Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 146, Number 12

Instability and singularity of projective hypersurfaces
Cheolgyu Lee.
Proc. Amer. Math. Soc. 146 (2018), 5015-5023
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Four-variable expanders over the prime fields
Doowon Koh, Hossein Nassajian Mojarrad, Thang Pham and Claudiu Valculescu.
Proc. Amer. Math. Soc. 146 (2018), 5025-5034
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Most boson quantum states are almost maximally entangled
Shmuel Friedland and Todd Kemp.
Proc. Amer. Math. Soc. 146 (2018), 5035-5049
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Generators of reductions of ideals in a local Noetherian ring with finite residue field
Louiza Fouli and Bruce Olberding.
Proc. Amer. Math. Soc. 146 (2018), 5051-5063
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Transference for Banach space representations of nilpotent Lie groups. Part 1. Irreducible representations
Ingrid Beltiţă, Daniel Beltiţă and José E. Galé.
Proc. Amer. Math. Soc. 146 (2018), 5065-5075
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Generating function for the Bannai-Ito polynomials
Geoffroy Bergeron, Luc Vinet and Satoshi Tsujimoto.
Proc. Amer. Math. Soc. 146 (2018), 5077-5090
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Quotients of mapping class groups from $\operatorname{Out}(F_{n})$
Khalid Bou-Rabee and Christopher J. Leininger.
Proc. Amer. Math. Soc. 146 (2018), 5091-5096
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Note on the absence of remainders in the Wiener-Ikehara theorem
Gregory Debruyne and Jasson Vindas.
Proc. Amer. Math. Soc. 146 (2018), 5097-5103
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Klein’s formulas and arithmetic of Teichmüller modular forms
Takashi Ichikawa.
Proc. Amer. Math. Soc. 146 (2018), 5105-5112
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Partially bounded transformations have trivial centralizers
Johann Gaebler, Alexander Kastner, Cesar E. Silva, Xiaoyu Xu and Zirui Zhou.
Proc. Amer. Math. Soc. 146 (2018), 5113-5127
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Factoring onto $\mathbb{Z}^{d}$ subshifts with the finite extension property
Raimundo Briceño, Kevin McGoff and Ronnie Pavlov.
Proc. Amer. Math. Soc. 146 (2018), 5129-5140
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A singular local minimizer for the volume- constrained minimal surface problem in a nonconvex domain
Peter Sternberg and Kevin Zumbrun.
Proc. Amer. Math. Soc. 146 (2018), 5141-5146
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Non-symmetric convex polytopes and Gabor orthonormal bases
Randolf Chung and Chun-kit Lai.
Proc. Amer. Math. Soc. 146 (2018), 5147-5155
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Separable reduction of local metric regularity
M. Fabian, A. D. Ioffe and J. Revalski.
Proc. Amer. Math. Soc. 146 (2018), 5157-5167
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
D-minimal expansions of the real field have the zero set property
Chris Miller and Athipat Thamrongthanyalak.
Proc. Amer. Math. Soc. 146 (2018), 5169-5179
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On asymptotic variance of whole-plane SLE
Xuan Hieu Ho and Thanh Binh Le.
Proc. Amer. Math. Soc. 146 (2018), 5181-5193
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Tensor products and sums of $p\mspace{1mu}$-harmonic functions, quasiminimizers and $p\mspace{1mu}$-admissible weights
Anders Björn and Jana Björn.
Proc. Amer. Math. Soc. 146 (2018), 5195-5203
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Averaging one-point hyperbolic-type metrics
Asuman Güven Aksoy, Zair Ibragimov and Wesley Whiting.
Proc. Amer. Math. Soc. 146 (2018), 5205-5218
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Rational approximation of $\mathbf{x}^{n}$
Yuji Nakatsukasa and Lloyd N. Trefethen.
Proc. Amer. Math. Soc. 146 (2018), 5219-5224
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Residues for maps generically transverse to distributions
Leonardo M. Câmara and Maurício Corrêa.
Proc. Amer. Math. Soc. 146 (2018), 5225-5234
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Zero, finite rank, and compact big truncated Hankel operators on model spaces
Pan Ma, Fugang Yan and Dechao Zheng.
Proc. Amer. Math. Soc. 146 (2018), 5235-5242
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Weighted Trudinger-Moser inequalities and associated Liouville type equations
Marta Calanchi, Eugenio Massa and Bernhard Ruf.
Proc. Amer. Math. Soc. 146 (2018), 5243-5256
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Correction to “On some subspaces of Banach spaces whose duals are $L_{1}$ spaces”
M. Zippin.
Proc. Amer. Math. Soc. 146 (2018), 5257-5262
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Nondegeneracy of half-harmonic maps from $\mathbb{R}$ into $\mathbb{S}^{1}$
Yannick Sire, Juncheng Wei and Youquan Zheng.
Proc. Amer. Math. Soc. 146 (2018), 5263-5268
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Monomial basis in Korenblum type spaces of analytic functions
José Bonet, Wolfgang Lusky and Jari Taskinen.
Proc. Amer. Math. Soc. 146 (2018), 5269-5278
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Faithfulness of bifree product states
Christopher Ramsey.
Proc. Amer. Math. Soc. 146 (2018), 5279-5288
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A remark on the ultrapower algebra of the hyperfinite factor
Ionut Chifan and Sayan Das.
Proc. Amer. Math. Soc. 146 (2018), 5289-5294
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Kato square root problem with unbounded leading coefficients
Luis Escauriaza and Steve Hofmann.
Proc. Amer. Math. Soc. 146 (2018), 5295-5310
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Komlós’ theorem and the fixed point property for affine mappings
Tomás Domínguez Benavides and Maria A. Japón.
Proc. Amer. Math. Soc. 146 (2018), 5311-5322
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Electrostatic interpretation of zeros of orthogonal polynomials
Stefan Steinerberger.
Proc. Amer. Math. Soc. 146 (2018), 5323-5331
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Quadrature rules from finite orthogonality relations for Bernstein-Szegö polynomials
J. F. van Diejen and E. Emsiz.
Proc. Amer. Math. Soc. 146 (2018), 5333-5347
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The number of gridpoints on hyperplane sections of the $d$-dimensional cube
Ulrich Abel.
Proc. Amer. Math. Soc. 146 (2018), 5349-5355
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Topological rigidity fails for quotients of the Davis complex
Emily Stark.
Proc. Amer. Math. Soc. 146 (2018), 5357-5366
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Locally conformally flat manifolds with constant scalar curvature
Huiya He and Haizhong Li.
Proc. Amer. Math. Soc. 146 (2018), 5367-5378
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Isotropic measures and maximizing ellipsoids: Between John and Loewner
Shiri Artstein-Avidan and David Katzin.
Proc. Amer. Math. Soc. 146 (2018), 5379-5390
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Local gradient estimates for heat equation on $RCD^{*}(k,n)$ metric measure spaces
Jia-Cheng Huang.
Proc. Amer. Math. Soc. 146 (2018), 5391-5407
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Remarks on the abelian convexity theorem
Leonardo Biliotti and Alessandro Ghigi.
Proc. Amer. Math. Soc. 146 (2018), 5409-5419
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Effectively closed subgroups of the infinite symmetric group
Noam Greenberg, Alexander Melnikov, Andre Nies and Daniel Turetsky.
Proc. Amer. Math. Soc. 146 (2018), 5421-5435
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Asymptotic variance of the number of real roots of random polynomial systems
D. Armentano, J-M. Azaïs, F. Dalmao and J. R. León.
Proc. Amer. Math. Soc. 146 (2018), 5437-5449
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Gradient estimates for the $p$-Laplacian Lichnerowicz equation on smooth metric measure spaces
Liang Zhao and Dengyun Yang.
Proc. Amer. Math. Soc. 146 (2018), 5451-5461
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Existence results of totally real immersions and embeddings into $\mathbb{C}^{N}$
Marko Slapar and Rafael Torres.
Proc. Amer. Math. Soc. 146 (2018), 5463-5473
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A locally hyperbolic 3-manifold that is not hyperbolic
Tommaso Cremaschi.
Proc. Amer. Math. Soc. 146 (2018), 5475-5483
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Corrigendum to “Non-Wieferich primes in arithmetic progressions”
Yong-Gao Chen and Yu Ding.
Proc. Amer. Math. Soc. 146 (2018), 5485-5485
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
American Mathematical Society